# SDR P2EA00254

- Difficulty date: September 21, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, LFEC SKIN CRACK INDICATION BETWEEN BS 386 AND BS 392 ON TOP ROW OF FASTENERS AT STRINGER 26R.  REPAIRED SKIN FROM BS 386 TO BS 392 BETWEEN STRINGERS 25R AND 27R IAW SRM 53-30-3 FIG 13, DETAIL III.  (M)
